# SDR USAA2012042400010

- Difficulty date: April 7, 2012
- Submitted: April 25, 2012
- Operation: Air carrier
- Aircraft: N205UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30887
- Aircraft time: 36,787 hours, 10,682 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK - LEVEL 2 EXFOLIATION CORROSION ON THRESHOLD SUPPORT CHANNEL BETWEEN BS 1660 TO BS 1680 AT R4 DOOR OPENING.  REPAIRED THRESHOLD SUPPORT CHANNEL BETWEEN BS 1660 TO BS 1680 AT R4 DOOR OPENING IAW B757 SRM 51-10-02.
